Browse Title Index


 
Issue Title
 
Vol 1, No 8 (2013): journal of kufa for mathematics and computer A Comparison Between the Bayesian and the Classical Estimators of Weibull Distribution Abstract   PDF
Fadhil abdulabaas Alabadee, Yahya Mahdi Al – Mayali, Irtifaa AbulKadhum Neama
 
Vol 3, No 1 (2016): Journal of Kufa for mathematics and Computer A Comparison of Academic Staff Performance Evaluations by Head of Department and Their Students Abstract   PDF
Nazera Khalil Dakhil Nazera Khalil Dakhil
 
Vol 4, No 2 (2017): Journal of Kufa for mathematics and Computer A Fuzzy - ideal of a ℋ-algebra Abstract   PDF
Karrar Deiaa Mohamed
 
Vol 1, No 5 (2012): journal of kufa for mathematics and computer A FUZZY SEMI_ESSENTIAL SUBMODULE OF A FUZZY MODULE Abstract   PDF
Hussein H Abbas, Shukor Neamah Al-Aeashi
 
Vol 2, No 3 (2015): journal of kufa for mathematics and computer A New Algorithm For Solving Transportation Problem With Network Connected Sources Abstract   PDF
Kadhim B. S. Aljanabi, Anwar Nsaif Jasim
 
Vol 3, No 1 (2016): Journal of Kufa for mathematics and Computer A New Method of Blurring and Deblurring Digital Images Using the Markov Basis Abstract
HuseinHadi Abbass1 Husein Hadi Abbass1
 
Vol 1, No 6 (2012): journal of kufa for mathematics and computer A NEW PROCEDURE : BAYESIAN SELECTION TO FIND THE BEST OF GEOMETRIC POPULATION UNDER GENERAL LOSS FUNCTION Abstract   PDF
Samira Faisal Hathoot
 
Vol 1, No 7 (2013): Journal of Kufa for Mathematics and Computer A new procedure of initial boundary value problems using homotopy perturbation method Abstract   PDF
Abeer Majeed Jassim, Elaf Jaafar Ali, Afrah Abd-Imam Ahmed
 
Vol 1, No 6 (2012): journal of kufa for mathematics and computer A NEW PROPOSED METHOD FOR SOLVING AN ELLIPTIC CURVE DISCRETE LOGARITHM PROBLEM Abstract   PDF   PDF
Ammar Ali Neamah
 
Vol 3, No 1 (2016): Journal of Kufa for mathematics and Computer A NewFramework for Analyzing and Mining Medical Data with aProposed Data Warehouse Model Abstract   PDF
Kadhim B. S. AlJanabi Kadhim AlJanabi
 
Vol 1, No 3 (2011): juornal of kufa for mathematics and computer A Proposed Framework for Analyzing Crime Data Set Using Decision Tree and Simple K-Means Mining Algorithms Abstract   PDF
Kadhim B. Swadi Al-Janabi
 
Vol 3, No 2 (2016): Journal of Kufa for mathematics and Computer A Robust Approach for Mixed Technique of Data Encryption Between DES and RC4 Algorithm Abstract   Untitled   PDF
Tameem Hameed Obaida, Dhafar Hamed Abd
 
Vol 1, No 5 (2012): journal of kufa for mathematics and computer A suggested method for finding the general solution of the beloved equation: u″(x)+3u(x)u′(x)+u3(x)=0 . Abstract   PDF
Ali Hassan Mohammed, Sattar naser ketap
 
Vol 1, No 3 (2011): juornal of kufa for mathematics and computer Almost Stability of Modified Iteration Method with Errors for a Fixed Point of Uniformaly L- Lipschitzian Abstract   PDF
Eman Mohmmed Nemah
 
Vol 2, No 2 (2014): Journal of Kufa for Mathematics and Computer An Approach for Solving Missing Values in Data Set Using Clustering-Curve Fitting Technique Abstract   PDF
Kadhim AlJanabi AlJanabi, Mansoor Habeebi Habeebi, Nawras Riyadh Neamah
 
Vol 3, No 2 (2016): Journal of Kufa for mathematics and Computer An Efficient Algorithm for Initializing Centroids in K-means Clustering Abstract   PDF
Dr. Ahmed Hussain Aliwy, Dr. Kadhim B. S. Aljanabi
 
Vol 1, No 4 (2011): kufa journal of kufa for mathematics and computer sciences An Experimental Design for Nursing Student Abstract   PDF
Hadeel Salim Alkutubi, Inaam Abed Zaid
 
Vol 1, No 6 (2012): journal of kufa for mathematics and computer Analysis of Breast Cancer Data using Kaplan–Meier Survival Analysis Abstract   PDF
Nazera Khalil Dakhil, Yahya Mahdi Al–mayali, Muna Abbas Al–A'bidy
 
Vol 4, No 1 (2017): Journal of Kufa for mathematics and Computer Analytical Solutions of the One-Dimensional Volterra Integro-Differential Equations within Local Fractional Derivative Abstract   PDF
Hassan Kamil Jassim, Ammar Ali Neamah
 
Vol 1, No 5 (2012): journal of kufa for mathematics and computer Anew method for speeding up FractalCompression using different value of affine transformation and highest gray value of pixel Abstract   PDF
Hind Rostom Mohammed, Hanaa Muhsen Ali
 
Vol 1, No 5 (2012): journal of kufa for mathematics and computer Anti Fuzzy k-Ideal of Ternary Semiring Abstract   PDF
Alaa Hussein Mohammed
 
Vol 1, No 5 (2012): journal of kufa for mathematics and computer Application of Decision Tree as a Data Mining Tool in a health care Abstract   PDF
ZAKI S TOWFIK, Sabiha Fathil Jawad
 
Vol 1, No 6 (2012): journal of kufa for mathematics and computer Bayesian Fixed Sample Size Procedure for Selecting the Better of Two Poisson Populations With General Loss Function Abstract   PDF
Samira Faisal Hathoot
 
Vol 2, No 3 (2015): journal of kufa for mathematics and computer BIFURCATION DIAGRAM FOR NONLINEAR SYSTEM OF ALGEBRAIC EQUATIONS WITH PARAMETERS Abstract   PDF
Murtada J. Mohammed1, Safaa A. Hammed2
 
Vol 2, No 3 (2015): journal of kufa for mathematics and computer Bifurcation Solutions of a System of Nonlinear Differential Equations Abstract   PDF   PDF
Ibrahim A. Shanan, Mudhir A. Abdul Hussain
 
1 - 25 of 124 Items 1 2 3 4 5 > >>